MathSciNet Relay Station
MathSciNet bibliographic data
MR1286860 92H30 (05C20)
Everett, Martin G.; Borgatti, Stephen P. Regular equivalence: general theory. J. Math. Sociol. 19 (1994), no. 1, 29–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement